# SDR P5CA0401210

- Difficulty date: September 14, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FROM STA 1075-1095 HAS CORROSION LEFT & RIGHT SIDE.  REMOVED CORROSION & TREATED PER SRM 53-10-01.
